New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LucyKay
New Member


Date Joined Aug 2009
Total Posts : 3
   Posted 8/17/2009 6:32 AM (GMT -7)   
My feet and legs swell really bad! Lasix works some and I take Cellcept (two months now.) Will the swelling ever go away!

PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 8/17/2009 7:17 AM (GMT -7)   
Lucy,

I also have swelling in my feet and legs, although not as much as you because I use a simple diuretic and I assume lasix is much stronger. Mine never completely goes away and it gets worse when I fly on an airplane, eat salty food, or am on my feet for too long. I've had this problem for over 20 years and my doc isn't concerned about it. It's a drag, though. I have no idea what causes it. I don't have kidney problems or any other organ involvement.

I'd be curious if you find out anything.

By the way, welcome to the forum. I hope you'll join us -- we love to meet new people and all learn from each other.

Pat
SLE, fibro, renauds, restless leg, hiatal hernia, double vision, migraines, costocondritis.

prednisone, plaquenil, leflunomide, neurontin, synthroid, triamterene, actonel, niaspan, tri-est, cymbalta, tricor, acifex


LucyKay
New Member


Date Joined Aug 2009
Total Posts : 3
   Posted 8/18/2009 10:37 AM (GMT -7)   
Thanks for your reply,Pat! If you don't have kidney disease with your lupus what is causing your legs or ankles to swell?

curlyhair
Veteran Member


Date Joined Jan 2005
Total Posts : 659
   Posted 8/18/2009 2:28 PM (GMT -7)   
Hi Lucykay,
If you have kidney involvement then your swelling is probably from protein loss. The less protein your kidneys leak the less fluid you will have, at least that was the case with me. It did take a long time though. I know it is frustrating but hang in there, my swelling is now gone and I thought it would never end too.
Sandy
 
DX: Nephrotic Syndrome, Membranous Nephropathy (? Lupus Nephritis) 2002
DX: Raynaud's Phenomenon and Lupus (SLE & Class V Lupus Nephritis) 2005
DX: Anorexia and Hypokalemia 2006
DX: Hpercalcemia, Hyperparathyroidism, Gout 2009
 
 


LucyKay
New Member


Date Joined Aug 2009
Total Posts : 3
   Posted 8/19/2009 6:32 AM (GMT -7)   
Thanks Sandy! Has anyone had a problem with acne, besides the rash, and eye or face twitching? It probably is stress!

PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 8/19/2009 7:59 AM (GMT -7)   
LucyKay, I have no idea why my ankles swell and neither does my doctor.
SLE, fibro, renauds, restless leg, hiatal hernia, double vision, migraines, costocondritis.

prednisone, plaquenil, leflunomide, neurontin, synthroid, triamterene, actonel, niaspan, tri-est, cymbalta, tricor, acifex

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:29 PM (GMT -7)
There are a total of 2,732,818 posts in 301,057 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
359 Guest(s), 10 Registered Member(s) are currently online.  Details
Psilociraptor, JaSanne, Rikky1, magoo2, BKelly, Buzzlymeyear, Ed Ski, Red_34, Sue*Nash, Sissy63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer